# SDR REXA2016121702487

- Difficulty date: December 17, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 601R3119989
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FAIRING OTBD SKIN IS CHAFED AT SEVERAL SPOTS.  REPAIRED STUB FAIRING O/B SKIN IAW EA CRJ253-05135 .
